# SDR IPXA1564017

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Broken
- Location: Bs 1806 S6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STRINGER CLIP AT BS 1806, STR 6 BROKEN.  R & R STR CLIP IAW SRM 51-40-02-0G, 51-40-05-0G, 51-40-06-0G.
